Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 29 (1975), 968
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] PETER HAGIS, JR. & WAYNE L. McDANIEL, "On the largest prime divisor of an odd perfect number. II," Math. Comp., v. 29, 1975, pp. 922-924. MR 0371804 (51:8021)

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society